- -

A Caristi fixed point theorem for complete quasi-metric spaces by using mw-distances

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A Caristi fixed point theorem for complete quasi-metric spaces by using mw-distances

Show simple item record

Files in this item

dc.contributor.author Alegre Gil, Maria Carmen es_ES
dc.contributor.author Marín Molina, Josefa es_ES
dc.date.accessioned 2020-03-05T07:19:38Z
dc.date.available 2020-03-05T07:19:38Z
dc.date.issued 2018-02-01 es_ES
dc.identifier.issn 1583-5022 es_ES
dc.identifier.uri http://hdl.handle.net/10251/138359
dc.description.abstract [EN] In this paper we give a quasi-metric version of Caristi's fixed point theorem by using mw-distances. Our theorem generalizes a recent result obtained by Karapinar and Romaguera in [7] es_ES
dc.description.sponsorship The authors thank the support of the Ministry of Economy and Competitiveness of Spain, Grants MTM2012-37894-C02-01 and MTM2015-64373-P (MINECO, FEDER,UE). es_ES
dc.language Inglés es_ES
dc.publisher Babes-Bolyai University es_ES
dc.relation MINECO/MTM2012-37894-C02-01 es_ES
dc.relation MINISTERIO DE ECONOMIA INDUSTRIA Y COMPETITIVIDAD /MTM2015-64373-P es_ES
dc.relation.ispartof Fixed Point Theory es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Fixed point es_ES
dc.subject W-distance es_ES
dc.subject Mw-distance es_ES
dc.subject Quasi-metric es_ES
dc.subject Complete quasimetric space es_ES
dc.subject Caristi's fixed point theorem es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title A Caristi fixed point theorem for complete quasi-metric spaces by using mw-distances es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.24193/fpt-ro.2018.1.03 es_ES
dc.rights.accessRights Abierto es_ES
dc.date.embargoEndDate 2022-02-01 es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Alegre Gil, MC.; Marín Molina, J. (2018). A Caristi fixed point theorem for complete quasi-metric spaces by using mw-distances. Fixed Point Theory. 19(1):25-32. https://doi.org/10.24193/fpt-ro.2018.1.03 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.24193/fpt-ro.2018.1.03 es_ES
dc.description.upvformatpinicio 25 es_ES
dc.description.upvformatpfin 32 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 19 es_ES
dc.description.issue 1 es_ES
dc.relation.pasarela S\364795 es_ES
dc.contributor.funder Ministerio de Economía y Empresa es_ES
dc.contributor.funder Ministerio de Economía, Industria y Competitividad es_ES


This item appears in the following Collection(s)

Show simple item record